IFEN 600mg Tablet 30s

 54.86

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 600mg
Drug Form : Tablet
Pack Size : 30s
Does this requires a prescription ?Yes

Ibuprofen:600mg | Non steroidal anti-inflammatory drugs (NSAIDs)

Alternate brands

  • PROFEN 600mg Tablet 250s
     340.00
  • You will pay -285.14 more
  • PROFEN 600mg Tablet 3x8s
     38.25
  • You can save 16.61
  • PANIL 600mg Tablet 10s
     30.00
  • You can save 24.86
  • MACPROFEN 600mg Tablet 60s
     109.74
  • You will pay -54.88 more
  • MACPROFEN 600mg Tablet 24s
     45.17
  • You can save 9.69

    Manufactured / Marketed By : Adamjee Product Form : TabletPack Size : 30s Ingredients : Ibuprofen:600mgGeneric Category : Non steroidal anti-inflammatory drugs (NSAIDs)

    Reviews

    There are no reviews yet.

    Be the first to review “IFEN 600mg Tablet 30s”

    How it works

    IFEN 600mg Tablet 30s works by inhibiting the actions of certain chemical substances in the body that cause pain and swelling.

    Side effects

    Major & minor side effects for IFEN 600mg Tablet 30s

    • Acid or sour stomach severe
    • Heartburn severe
    • Nausea and Vomiting severe
    • Abdominal discomfort severe
    • Constipation severe
    • Decreased urine output severe
    • Yellow colored eyes or skin severe
    • Skin rash severe
    • Ringing or buzzing in the ears
    • Nervousness
    • Loss of appetite rare
    • Headache
    • Dizziness rare
    • Diarrhea
    • Depression rare
    • Confusion rare
    • Impaired vision rare
    • Drowsiness
    • Difficulty in breathing
    • Jaundice

    Uses of IFEN 600mg Tablet 30s

    What is it prescribed for?

    • Menstrual Cramps (Dysmenorrhea)

      This medicine is used to relieve excessive pain and cramps during menstruation, characterized by the symptoms such as a pressure-like feeling in the stomach; vomiting; loose stools; pain in the stomach, hips, lower back, inner thighs, etc.

    • Osteoarthritis

      This medicine is used in the treatment of osteoarthritis, a condition characterized by joint pain and stiffness.

    • Rheumatoid Arthritis

      This medicine is used to relieve symptoms of rheumatoid arthritis such as swelling, pain, and stiffness of joints.

    • Fever and Pain

      This medicine is used to treat a mild-to-moderate fever and painful conditions such as muscle aches, headache, dental pain, back pain, etc.

    Concerns

    Frequently asked questions

    • Onset of action

      The effect of this medicine can be observed within 30 to 60 minutes of administration of the dose.

    • Duration of Effect

      The effect of this medicine lasts for an average duration of 4 to 6 hours.

    • Safe with Alchohol?

      Consumption of alcohol is not recommended during treatment with this medicine due to the increased risk of serious side effects such as severe gastrointestinal bleeding, dizziness, fatigue, weakness, rashes, nausea, joint pain, fever, etc. Avoid performing activities that need high mental alertness like driving a vehicle or operating heavy machinery if alcohol and this medicine are used together.

    • Is it habit forming?

      Consumption of alcohol is not recommended during treatment with this medicine due to the increased risk of serious side effects such as severe gastrointestinal bleeding, dizziness, fatigue, weakness, rashes, nausea, joint pain, fever, etc. Avoid performing activities that need high mental alertness like driving a vehicle or operating heavy machinery if alcohol and this medicine are used together.

    • Usage in pregnancy?

      This medicine is not recommended for use in pregnant women unless absolutely necessary. All the risks and benefits should be discussed with the doctor before taking this medicine.

    • Usage while breast-feeding?

      This medicine is not recommended for use in breastfeeding women unless absolutely necessary. All the risks and benefits should be discussed with the doctor before taking this medicine. Your doctor may prescribe a safer alternative based on your clinical condition.

    When not to use?

    • Allergy

      This medicine is not recommended for use in patients with a known allergy to IFEN 600mg Tablet 30s , other NSAIDs, or any other inactive ingredients present in the formulation.

    • Asthma

      This medicine is not recommended for use in patients with a known history of NSAID-induced asthma due to the increased risk of worsening of the patient's condition.

    • Coronary Artery Bypass Surgery (CABG)

      This medicine is not recommended for use before, during, or after a coronary artery bypass graft surgery due to the increased risk of severe adverse effects.

    • Gastro-intestinal bleeding

      This medicine is not recommended for use in patients with peptic ulcer disease or any gastrointestinal bleeding disorders due to the increased risk of worsening of the patient's condition.

    • Severe Liver/Kidney Impairment

      This medicine is not recommended for use in patients suffering from severe impairment of liver or kidney function due to the increased risk of worsening of the patient's condition.

    Warnings

    Warnings for special population
    • Pregnancy

      This medicine is not recommended for use in pregnant women unless absolutely necessary. All the risks and benefits should be discussed with the doctor before taking this medicine.

    • Breast-feeding

      This medicine is not recommended for use in breastfeeding women unless absolutely necessary. All the risks and benefits should be discussed with the doctor before taking this medicine. Your doctor may prescribe a safer alternative based on your clinical condition.

    General Warnings
    • Gastro-intestinal bleeding

      This medicine may cause severe gastrointestinal bleeding and perforation after prolonged usage. These adverse events may occur with or without warning symptoms. This risk is especially higher in the elderly population and in patients with a history of gastrointestinal diseases. Appropriate dose adjustments or replacement with a suitable alternative may be required based on the clinical condition.

    • Kidney/Liver Disease

      This medicine should be used with extreme caution in patients with kidney/liver disease due to the increased risk of adverse effects. Report any unusual symptoms to the doctor on priority. Close monitoring of kidney/liver function, appropriate dose adjustments, or replacement with a suitable alternative may be required in some cases based on the clinical condition.

    • Hypertension

      This medicine should be used with caution in patients with hypertension (increased blood pressure) due to the increased risk of worsening of the condition. Close monitoring of blood pressure is necessary while receiving this medicine. Appropriate dose adjustments or replacement with a suitable alternative may be required in some cases based on the clinical condition.

    • Elderly population

      This medicine should be used with caution in the elderly population above 65 years of age, due to the increased risk of severe adverse effects. These patients should be started at lower doses to check for tolerance. Close monitoring of renal and liver function may be necessary for such patients based on the clinical condition.

    • Use in children

      This medicine is not recommended for use in patients less than 12 years of age since the safety and effectiveness of use are not clinically established.

    • Hyperkalemia

      This medicine may increase serum potassium concentration in some patients. Potassium levels should be checked in patients receiving this medicine Appropriate dose adjustments or replacement with a suitable alternative may be required in some cases based on the clinical condition.

    • Heart disease

      This medicine should be used with caution in patients with heart diseases due to the increased risk of adverse effects on the heart, especially after prolonged use. Appropriate dose adjustments or replacement with a suitable alternative may be required based on the clinical condition.

    • Driving or operating machinery

      Use of this medicine may cause drowsiness or dizziness in some patients. It is advised that you do not perform any activities such as driving a vehicle or operating machinery if you experience any of these symptoms during treatment with this medicine.

    • Skin rash

      This medicine may cause fatal skin allergies without any warnings in some patients. Signs and symptoms such as rashes, hives, fever, or other allergic symptoms should be reported to the doctor without any delay. Appropriate corrective measures, dose adjustments, or replacement with a suitable alternative may be required based on the clinical condition.

    Dosage

    • Missed Dose

      Take the missed dose as soon as you remember. If it is almost the time for your next dose, skip the missed dose. Do not double your dose to make up for the missed one.

    • Overdose

      Seek emergency medical treatment or contact the doctor in case of overdose.

    Interactions

    Interaction with Medicines
    • Methotrexate severe
    • Leflunomide severe
    • Corticosteroids moderate
    • Aspirin severe
    • Antihypertensives moderate
    • Anticoagulants moderate
    Disease interactions
    • severe

      This medicine may cause fluid retention and edema in some patients. Close monitoring of blood pressure, electrolyte levels, and heart function may be required based on the clinical condition. Appropriate dose adjustments or replacement with a suitable alternative may be necessary in some cases based on the clinical condition.

    • moderate

      This medicine should be used with caution in patients with a known history of anemia due to the increased risk of worsening of the patient's condition. Appropriate dose adjustments or replacement with a suitable alternative may be required based on the clinical condition of the patient.

    • severe

      This medicine may cause severe gastrointestinal bleeding and perforation after prolonged usage. These adverse events may occur with or without warning symptoms. This risk is especially higher in the elderly population and in patients with a history of gastrointestinal diseases. Appropriate dose adjustments or replacement with a suitable alternative may be required based on the clinical condition.

    General Instructions

    Take this medicine with or immediately after food. Do not take in larger amounts than advised/prescribed. Consult the doctor if you experience any undesirable effects. Do not stop taking the medicine before completion of the course/without consulting your doctor.

    Other details

    • To be taken after food
    • To be taken as instructed by doctor
    • May cause sleepiness

    References

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver IFEN 600mg Tablet 30s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart